Journal of Applied Mathematics

Complete Solutions to General Box-Constrained Global Optimization Problems

Dan Wu and Youlin Shang

Full-text: Open access

Abstract

This paper presents a global optimization method for solving general nonlinear programming problems subjected to box constraints. Regardless of convexity or nonconvexity, by introducing a differential flow on the dual feasible space, a set of complete solutions to the original problem is obtained, and criteria for global optimality and existence of solutions are given. Our theorems improve and generalize recent known results in the canonical duality theory. Applications to a class of constrained optimal control problems are discussed. Particularly, an analytical form of the optimal control is expressed. Some examples are included to illustrate this new approach.

Article information

Source
J. Appl. Math., Volume 2011 (2011), Article ID 478608, 17 pages.

Dates
First available in Project Euclid: 15 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1331818611

Digital Object Identifier
doi:10.1155/2011/478608

Mathematical Reviews number (MathSciNet)
MR2818017

Zentralblatt MATH identifier
1227.49041

Citation

Wu, Dan; Shang, Youlin. Complete Solutions to General Box-Constrained Global Optimization Problems. J. Appl. Math. 2011 (2011), Article ID 478608, 17 pages. doi:10.1155/2011/478608. https://projecteuclid.org/euclid.jam/1331818611


Export citation